# SDR HNAA2019101900311

- Difficulty date: October 16, 2019
- Submitted: October 19, 2019
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 39,123 hours, 33,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EGRESS LIGHT INOP....FIX: REMOVED LENS REPLACED BULB, INSTALLED LENS
